# SDR SWIA200718956

- Difficulty date: December 8, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N232SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120306
- Aircraft time: 27,154 hours, 38,726 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Condition: Binding
- Location: Pax Door Tq Tube
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 3664 - MAIN CABIN DOOR HANDLE IS VERY DIFFICULT TO OPEN AND CLOSE.  REPLACED CENTER ROD TORQUE TUBE BUSHINGS.  OPS CHECK GOOD IAW MM 52-11-05.
